# SDR FDEA201210033547

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,610 hours, 37,133 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57140885002
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR47 REAR SPAR HOLE, UNKNOWN IF BUSH EXISTS IN REAR FITTING . BORE OK AFT FACE OF HOLE WITH SURFACE FINISH REMOVED IAW SRM 51-75-20, NO BUSH PRESENT.  NEW BOLT FITTED IAW SRM 51-40-21 SURFACE FINISH RESTORED IAW SRM 51-23-10 AND EO 6-5710-  7-3305 P2.
